When Meds Attack


Today is weird. I woke up feeling great. I had a responsible breakfast, and took my medication. I did my normal, but now I feel faint and sick. I’ve done a pretty decent amount of sitting on the stairs instead of going up and down all at once.

I can only attribute this to my meds. It has happened before, and will happen again. So many Meds for depression, bipolar disorder, OCD, anxiety, and PTSD are designed to do something else.  Some of them are for blood pressure, which isn’t something I normally have trouble with.

Today will just be an adventure in not falling down the stairs or cutting my fingers when I cook lunch. Wish me luck?

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s